Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I have dark spots on my feet, how to get rid of it ?

I have dark spots on my feet. First they appeared on the feet and were lighter without itching. Now it has spread to ankle and lower part of the leg.Some times reddish spots slightly bigger size with itching appears.It leaves scar marks.Some relief can be got after application of antibiotic ointment.
Asked On : Sun, 29 May 2011
Answers:  1 Views:  1858
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi!,
Welcome To HealthcareMagic forum,

It must be schambergs disease ,which manifests as dark black or brown spots over fette and ankle .They are asymptomatic and are benign.
They occur because of breakage of small blood vessels(capillaries) present around the feet .The broken down hemoglobin gets deposited underneath the skin and appears as dark spots.This breakage is because of pressure from the whole body or like weight lifting or also seen in football players.
You should worry mush about this(except for cosmetic reasons) ,as its just a benign condition .
Treatment is also limited .You can use tretinoin cream locally ,and if that doesn't help then you can go in for lasers.Lasers would be a very costly affair for such a benign condition.
You should meet a dermatologist to confirm the diagnosis.

I hope this answers your query,if you have any more questions you can write back to us.

regards,
Dr.chawda
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions